Sh:1107

Bib entry
@article{Sh:1107,
 author = {Paolini, Gianluca and Shelah, Saharon},
 title = {{Automorphism groups of countable stable structures}},
 journal = {Fund. Math.},
 fjournal = {Fundamenta Mathematicae},
 volume = {248},
 number = {3},
 year = {2020},
 pages = {301--307},
 issn = {0016-2736},
 doi = {10.4064/fm723-4-2019},
 mrclass = {03C45 (03E15 22F50)},
 mrnumber = {4046958},
 doi = {10.4064/fm723-4-2019},
 note = {\href{https://arxiv.org/abs/1712.02568}{arXiv: 1712.02568}},
 arxiv_number = {1712.02568}
}